# SDR WX0A2018061573336

- Difficulty date: June 13, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 64,313 hours, 23,584 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING DESCENT.   FOUND APU COMPLETELY SOAKED IN OIL.   PERFORMED AND COMPLETED A DECONTAMINATION OR THE ENVIRONMENTAL CONTROL SYSTEM.  REPLACED BOTH RECIRCULATION FILTERS.
